I've been off of prozac for for 3 1/2 months. I find myself crying all the time. Is this normal and when will it stop. I was on it for about 14 years.
Given the length of time you have been off the Prozac, you really are passed the side effects period. I suspect you are depressed and need the medication. Sometimes we find that antidepressants are necessary long term, maybe even forever. You may need to return to the Prozac or try something else.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 4 answers
Anyone taking imipramine & prozac together, any side effects? Should I have weaned off Prozac first?
Posted 12 Jun 2011 • 1 answer
Posted 22 May 2013 • 1 answer
Posted 1 May 2015 • 1 answer
Posted 5 Mar 2016 • 1 answer